×

Found 197 Documents (Results 1–100)

Multivariate prediction, de Branges spaces, and related extension and inverse problems. (English) Zbl 1440.60004

Operator Theory: Advances and Applications 266. Cham: Birkhäuser (ISBN 978-3-319-70261-2/hbk; 978-3-319-70262-9/ebook). xiv, 405 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI

Moment estimate and existence for solutions of stochastic functional differential equations. (English) Zbl 1304.34134

Reviewer: Fuke Wu (Wuhan)
PDFBibTeX XMLCite
Full Text: DOI

Approximate controllability of fractional stochastic integral equation with finite delays in Hilbert spaces. (English) Zbl 1494.93015

Balasubramaniam, P. (ed.) et al., Mathematical modelling and scientific computation. Proceedings of the 2nd international conference, ICMMSC 2012, Gandhigram, Tamil Nadu, India, March 16–18, 2012. Berlin: Springer. Commun. Comput. Inf. Sci. 283, 302-309 (2012).
PDFBibTeX XMLCite
Full Text: DOI

Regularization of stochastic problems with respect to variables of different kinds. (English. Russian original) Zbl 1188.47010

Dokl. Math. 79, No. 3, 408-411 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 426, No. 5, 597-601 (2009).
PDFBibTeX XMLCite
Full Text: DOI

Quantum stochastic processes and noncommutative geometry. (English) Zbl 1144.81002

Cambridge Tracts in Mathematics 169. Cambridge: Cambridge University Press (ISBN 0-521-83450-3/hbk). x, 290 p. (2007).
PDFBibTeX XMLCite
Full Text: DOI

Initial-boundary value problem for the stochastic equation of thermoelasticity theory. (English) Zbl 0999.60062

Marti, Kurt (ed.), Stochastic optimization techniques. Numerical methods and technical applications. Selected papers of the 4th GAMM/IFIP workshop, Federal Armed Forces Univ. Munich, Neubiberg/ Munich, June 27-29, 2000. Berlin: Springer. Lect. Notes Econ. Math. Syst. 513, 233-251 (2002).
MSC:  60H15
PDFBibTeX XMLCite

Weak and generalized solutions of abstract stochastic equations. (English. Russian original) Zbl 1040.60055

Dokl. Math. 62, No. 3, 373-377 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 375, No. 4, 443-447 (2000).
PDFBibTeX XMLCite

Domain perturbations and capacity in general Hilbert spaces and applications to spectral theory. (English) Zbl 0956.35031

Clausthal: TU Clausthal, Mathematisch-Naturwissenschaftliche Fakultät, 111 p. (2000).
MSC:  35J35 35G05 35P15
PDFBibTeX XMLCite

Stochastic equations in the space of formal series: Convergence of solution series. (English) Zbl 0949.60073

Adamyan, V. M. (ed.) et al., Operator theory and related topics. Proceedings of the Mark Krein international conference on operator theory and applications, Odessa, Ukraine, August 18-22, 1997. Volume II. Basel: Birkhäuser. Oper. Theory, Adv. Appl. 118, 373-387 (2000).
MSC:  60H10 58D25
PDFBibTeX XMLCite

On the stability of the solutions of linear stochastic integro-differential equations encountered in elasticity and viscoelasticity problems. (English. Russian original) Zbl 0943.74025

J. Appl. Math. Mech. 63, No. 5, 785-794 (1999); translation from Prikl. Mat. Mekh. 63, No. 5, 833-843 (1999).
MSC:  74H55 74D05 74K10
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software